# SDR UPS204069

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493574
- Condition: Corroded
- Location: Bs 730-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER AT STA 730 TO 740.  FABRICATED J-ANGLE REPAIR DOUBLER.  INSTALLED PER SRM 51-30-2, 51-20-4, 53-10-3, 51-30-4, 53-10-2.
